# SDR MWEA001122

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clip
- Part number: 995575035
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT BEAM NUMBER 6 FORWARD INBOARD FRAME OF FORWARD PAX DOOR IS CRACKED.  REMOVED AND REPLACED CLIP.
